MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. MEDFUSION 3500 PUMP; PUMP, INFUSION

SMITHS MEDICAL ASD, INC. MEDFUSION 3500 PUMP; PUMP, INFUSION
Model Number 3500
Medical Device Problem Code Failure to Infuse (2340)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One device was received for evaluation.Functional testing was able to duplicate the reported problem.The reported problem of the clicking sound was attributed to lack of lubrication on the plunger tube.The plunger tube was lubed for preventative maintenance.The stepper motor, worm coupling and lead screw were replaced.The pump passed all performance verification testing.The service history review had no indication that the complaint was related to a service of the device within the review period.
 
Event or Problem Description
It was reported that there is a clicking sound when gears test."check clutch plunger lever".No additional information provided.

Brand Name
MEDFUSION 3500 PUMP
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan ln n
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key21040115
Report Number3012307300-2024-15607
Device Sequence Number15352249
Product Code FRN
UDI-Device Identifier10610586032318
UDI-Public(01)10610586032318(11)110912
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K040899
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3500
Device Catalogue Number3500-500
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/06/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2024
Initial Report FDA Received Date12/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/11/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown